# SDR SWAA2024100429486

- Difficulty date: August 23, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEADING EDGE PANEL 331B 4TH RIB FROM OUTBOARD END IS CRACKED<[01] REMOVED AND REPLACED 4TH RIB AT L/HORIZONTAL STAB L/E PANEL 331B SRM 51-40-02-0G-0 AND DWG 186A1001;[02] VERIFIED AND INSPECTED.
